# SDR COMA2011080850051

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 35,663 hours, 31,060 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0126
- Condition: Failed
- Location: Mlg
- Part time: 35,657 hours, 31,053 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW RECEIVED GEAR DISAGREE AFTER SELECTING GEAR DOWN, BOTH MLG FAILED TO EXTEND.  EMERGENCY DECLARED, QRH FOLLOWED, A/C LANDED SAFELY AT DTW.  REMOVED AND REPLACED MLG SELECTOR VALVE.  OPS CHECK GOOD.
